Type your health question here. Get expert advice.
Ask health and wellness questions and get free answers from top experts and other women who've been there. Click "ask" and your question is associated with your username. Click "ask secretly" and your question is anonymous.
Evelyn Resh MPH,CNM(Certified Sexuality Counselor & Nurse-Midwife)answered(11/29/2012)Bleeding like this on the pill is not uncommon if you are within the first 0-6 months of starting the prescription. This is also more likely to happen if you're taking your pills at all different times of the day or evening It is important to take your pills at around the same time each day to maintain a fairly steady-state of hormones in your blood stream. If neither of these possible factors apply, then I would consider changing your pills to a different formulation/combination of hormones. It may be that the Seasonique isn't the best pill for you and that you need a different pill to avoid this side-effect.